I have heard of people having a "false negative" test or even several negative ones, then come up positive for RA or lupus. I'd keep getting it checked. It doesn't sound like fibro to me. (I am not a doctor, just offering my opinion).View Thread
I am certainly not a doctor, but the tender the the touch symptom does sound like fibro. Rheumatologists have typically been the doctors to dx fibro. I'd suggest seeing one.
They'll do blood tests and xrays to rule out other illnesses. Then they'll do the "tender point exam." This is where they press on specific points on the body to see if they hurt. You can google fibro and find a diagram that shows where those points are. When I saw that diagram, I knew right away that's what I had, b/c I never understood why those places hurt on me.
Hello, I've read Dr. Murphree's book, and I was very impressed. I ordered his fibro protocol, which was pretty expensive. It was vitamins and minerals and some other things like adrenal support, probiotics, and something else I can't think of that raises serotonin in the body.
I took it for at least 2 mos. with no noticeable difference. After that, I didn't want to pay for it anymore, since it didn't help me. I know he claims he's helped thousands, and maybe he has, but I wasn't one of them, and my generics worked much better.View Thread
I love reading on the computer and talking to friends I've met in various support groups.
I love old black and white movies! Especially the mystery type. I also bought some Perry Mason DVD's and I've loved watching those. Then for the opposite tv experience, I love light comedies such as "Frasier," "Seinfeld," and "King of Queens."
I enjoy reading, too, like mysteries again, or stories set at the beach and in England. I enjoy classic books, too, like "Rebecca," "Jane Eyre," and "The Picture of Dorian Gray."
As far as games go, I enjoy cube crash, bubble spinner, and bookworm on the computer.View Thread
Oh, Dear Jan, I hate to hear that you're going through this horrible ordeal. I agree that it sounds like the new meds. Some of them have side effects worse than the little good they do. I know I've gone through some horrible times when I've switched meds.
Please know that your friends here are praying for you and are here anytime to listen, encourage, and support you. This has to get better for you.
Stay in close contact with your doctors, please, and with us!
Bless your heart, Gdsjoy. I do understand depression, as I've battled it for many years. I will add my prayers to the others.
Since your name is "gdsjoy" I'm assuming you're a believer in the Lord. I will tell you one thing I do when faced with depression like you're describing. I pray God's word back to Him, particularly those that apply to my frame of mind. I have a book by Beth Moore called, Praying God's Word, and there are chapters in there on different topics, and the verses that fit each topic.
There's a whole chapter on depression and gives wonderful verses to pray back to the Lord. My depression always lifts after a day or two of doing that. There's such power in God's Word.
I'm praying for you and believing that God will lift this dark cloud from you.
P.S. Jan, that was such a beautiful prayer!!View Thread
I didn't take it past one day. My main side effect was jittery, nervous feeling and unable to sleep. But I've heard that nausea is extremely common with savella.
I'm so sorry it's affecting you that way. I once had a doctor tell me that she recommends taking new medicine at night, so you sleep through the worst side effects. Also taking a dramamine or something for nausea at night.
You could ask the doctor about going back to the lower dose for a while longer to give your system more of a chance of getting used to it.
These are my humble thoughts. Always check with your doctor first. Good luck to you!View Thread
It could be the fm (I believe I've read that it could be a symptom). But also, it can be a side effect of some of our meds. I'd check out any meds you're taking and see if "vision changes" is listed. I know it is for lyrica.View Thread